Upload
Login or register
Hide Comments
Leave a comment Refresh Comments (5)
> hey anon, wanna give your opinion?
asd
#2 - namelesshero
Reply 0 123456789123345869
(08/06/2014) [-]
******* loud auto play videos/ webms
User avatar #3 to #2 - harrynaught
Reply +3 123456789123345869
(08/06/2014) [-]
If you delete your system 32 file it'll stop that from happening...
#5 to #3 - anon id: d4820416
Reply 0 123456789123345869
(08/06/2014) [-]
thanks for that, that surprisingly helped!
it didnt do anything for the volume but it made my video run smoother
#4 - doktorwhat
Reply 0 123456789123345869
(08/06/2014) [-]
I've only ever snorted heroin, but I've talked to people and been with people who smoked and injected and they said this: "of course you get sick and vomit everywhere, but if you inject it it's like meeting Jesus!" I mean, I snorted heroin for about a year, and at the end it was every day, and I still got sick when I had too much (or too little), but the physical addiction took 6 months of 1-3 grams per week (snorted). Maybe if you smoke or inject you can get physical dependency after 1 month, but the deal is:

YOU ******* THROW UP AND FEEL SICK AND WONDERFUL AT THE SAME TIME AFTER 1/4 OF A GRAM!!! So, I think you either need to be a special kind of person who sees pain/sickness as worth the pleasure, or you need to be diligent in use and use with other heavy users.

But try everything twice: the first time might have been a fluke.
User avatar #1 - sideism
Reply -2 123456789123345869
(08/06/2014) [-]
"(heroine) its like pringles, once you pop you cant stop"
-that british comedian who was in that one movie